MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C75-O20V
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with strata.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 4.5 years post initial procedure, (exact date was not provided) a type 1a endoleak was detected by computerized tomography (cta) during routine follow-up.The family has not scheduled an intervention at this time.The patient is reportedly doing well and will continue to be monitored.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ia endoleak was confirmed.The event is most likely anatomy related due to the increased infrarenal angulation from 29° to 61° (aortic remodeling).Procedure related harms for this complaint could not be determined.The final patient status was not reported.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted; therefore, no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with strata.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8701020
Report Number2031527-2019-00278
Device Sequence Number2472995
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)150222
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2015
Device Model NumberA28-28/C75-O20V
Device Lot Number1214254-012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1275848-002; BIFURCATED STENT GRAFT, LOT 1275848-002
Outcome Attributed to Adverse Event Other;